Could anyone give me some insight as to whether you gained weight while on Elavil? I am very concerned about this and it has made me fear starting this drug!
I have been taking Elavil for 6 months or so. My Dr. has been increasing the dose as my depression is treatment-resistant. I have noticed over the last 3-4 weeks my clothes aren't fitting so well! At lower dosages, <150mg/day, there was no weight gain, just the usual side effects of dry mouth and constipation. I was initially blaming the Xmas season, but I now believe the timing of the increases in the dosage past 200mg coincide with the weight gain. I have a feeling I will be discontinuing Elavil at my next appointment, so I will have to see if the weight goes on it's own. As for your fears about this drug, I get where you're coming from, I don't like being this bloated, but if the drug was working better, I would continue with it. I hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2012 • 2 answers
Posted 6 Oct 2013 • 1 answer
Posted 11 Aug 2014 • 9 answers
Posted 21 Dec 2015 • 4 answers
Posted 16 Aug 2016 • 2 answers